File Download

There are no files associated with this item.

Supplementary

Article: On a nonparametric estimator for the finite time survival probability with zero initial surplus

TitleOn a nonparametric estimator for the finite time survival probability with zero initial surplus
Authors
Issue Date2016
Citation
Acta Mathematicae Applicatae Sinica, 2016, v. 32, p. 739-754 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/245304

 

DC FieldValueLanguage
dc.contributor.authorZhang, Z-
dc.contributor.authorYang, H-
dc.contributor.authorYang, H-
dc.date.accessioned2017-09-18T02:08:15Z-
dc.date.available2017-09-18T02:08:15Z-
dc.date.issued2016-
dc.identifier.citationActa Mathematicae Applicatae Sinica, 2016, v. 32, p. 739-754-
dc.identifier.urihttp://hdl.handle.net/10722/245304-
dc.languageeng-
dc.relation.ispartofActa Mathematicae Applicatae Sinica-
dc.titleOn a nonparametric estimator for the finite time survival probability with zero initial surplus-
dc.typeArticle-
dc.identifier.emailYang, H: hlyang@hku.hk-
dc.identifier.authorityYang, H=rp00826-
dc.identifier.hkuros278221-
dc.identifier.volume32-
dc.identifier.spage739-
dc.identifier.epage754-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats